# SDR SWAA2023052229354

- Difficulty date: April 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO DOOR CUTOUT FWD SHIELD FROM STA 767 TO STA 787 RBL 21 WL 155.5 HAS MULTIPLE SPOTS OF CORROSION.<[01] REMOVED CORROSION AT AFT CARGO DOOR CUTOUT FWD SHIELD FROM STA 767 TO STA 787 RBL 21 WL 155.5 AS PER SRM 51-10-2-0G-0. PERFORMED BY O.P 4041. ORIGINAL THICKNESS 0.050'; MATERIAL LOST 0.026'; MATERIAL REMAINING 0.024'. FOUND OUT OF LIMITS AS PER SRM 53-60-15-1A-1. INSTALLED NEW AFT CARGO DOOR CUTOUT FWD SHIELD PER B 737-700 SRM 51-40-02-0G-0 AND DWG 146A0081.;[02] VERIFIED AND INSPECTED. REMOVED CORROSION AT AFT CARGO DOOR CUTOUT FWD SHIELD FROM STA 767 TO STA 787 RBL 21 WL 155.5 AS PER SRM 51-10-2-0G-0. PERFORMED BY O.P 4041. ORIGINAL THICKNESS 0.050'; MATERIAL LOST 0.026'; MATERIAL REMAINING 0.024'. FOUND OUT OF LIMITS AS PER SRM 53-60-15-1A-1. INSTALLED NEW AFT CARGO DOOR CUTOUT FWD SHIELD PER B 737-700 SRM 51-40-02-0G-0 AND DWG 146A0081.
